The Annals of Mathematical Statistics

Discounted Dynamic Programming

David Blackwell

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 36, Number 1 (1965), 226-235.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177700285

Digital Object Identifier
doi:10.1214/aoms/1177700285

Mathematical Reviews number (MathSciNet)
MR173536

Zentralblatt MATH identifier
0133.42805

JSTOR
links.jstor.org

Citation

Blackwell, David. Discounted Dynamic Programming. Ann. Math. Statist. 36 (1965), no. 1, 226--235. doi:10.1214/aoms/1177700285. http://projecteuclid.org/euclid.aoms/1177700285.


Export citation